MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT X-SM SZ 6 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT X-SM SZ 6 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.Associated products: medical product: oxf ph3 cementless fem sz xsm.Catalog no.: 154912.Lot no.: 3727339.Medical product: oxf uni cmntls tib sz a lm.Catalog no.: 166845.Lot no.: 3259236.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Unavailable by hospital policy.
 
Event or Problem Description
It was reported, that: patient complained of knee giving away over the weekend of the (b)(6).Presented to emergency department, where x-rays revealed loose bearing.No fall reported.Patient involvement.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no reported abnormalities or deviations.A review of the complaint database over the last 3 years has found no similar complaints reported with the item 159793.The severity of the reported event is in line with the risk file without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : unavailable by hospital policy.
 
Event or Problem Description
It was reported, that: patient complained of knee giving away over the weekend of the 28./29 august.Presented to emergency department, where x-rays revealed loose bearing.No fall reported.Patient involvement.

Brand Name
OXF ANAT BRG LT X-SM SZ 6 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12517713
Report Number3002806535-2021-00390
Device Sequence Number4460111
Product Code NRA
UDI-Device Identifier05019279068968
UDI-Public05019279068968
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2017
Device Model NumberN/A
Device Catalogue Number159793
Device Lot Number2721968
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient SexFemale
Patient Weight63 KG